# SDR F3LA2022101100131

- Difficulty date: August 12, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5347112420200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR B000311 MAIN DCK AFT CABIN FLOOR STRUCTURE PLATE/BRACKET, LH, BETWEEN FR69 AND FR70 HAS CORROSION . CORRECTIVE ACTION: REMOVED AND REPLACED PLATE/BRACKET IAW SRM 51-42-11//END//
